# SDR A6WA201542791

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 31,082 hours, 29,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 0507075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CLIP AT FS 484.00, RBL 27 IS CRACKED AT UPPER RADIUS.
